# SDR ASAA2018012323273

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 41,973 hours, 12,748 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD SPINNER MISSING 50% COATING. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE FWD SPINNER. REF T/C 78472002.
